Journal of Mathematical Sciences

, Volume 135, Issue 1, pp 2603–2615 | Cite as

On the asymptotic expansion of the solution of the plane Stokes problem in a perforated domain

  • A. N. Averyanov


This article deals with the asymptotic behavior as ε → 0 of the solution {uɛ, pɛ} of the plane Stokes problem in a perforated domain. The limit problem is constructed and estimates for the speed of convergence are obtained. It is shown that the speed of convergence is of order O(ε3/2).


Asymptotic Behavior Asymptotic Expansion Limit Problem Perforated Domain 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    E. Sanchez-Palencia, Inhomogeneous Media and the Theory of Oscillations [Russian translation], Mir, Moscow (1984), pp. 170–177, 184–185, 438–447.Google Scholar
  2. 2.
    V. V. Zhikov, “Homogenization of the Stokes equation in perforated media,” Dokl. Ross. Akad. Nauk, 334, No. 2.Google Scholar
  3. 3.
    N. S. Bakhvalov and G. P. Panasenko, Homogenization of Processes in Periodic Media [in Russian], Nauka, Moscow (1984).Google Scholar
  4. 4.
    R. Temam, Navier-Stokes Equations [Russian translation], Mir, Moscow (1981), pp. 35, 37.Google Scholar
  5. 5.
    O. A. Oleinik, G. A. Iosifian, and A. S. Shamaev, Mathematical Problems in the Theory of Strongly Unhomogeneous Elastic Media [in Russian], Izd. Mosk. Univ., Moscow (1990), pp. 14–15.Google Scholar

Copyright information

© Springer Science+Business Media, Inc. 2006

Authors and Affiliations

  • A. N. Averyanov

There are no affiliations available

Personalised recommendations